Journal article icon

Journal article

A Simple Method to Ensure Plausible Multiple Imputation for Continuous Multivariate Data

Publication status:
Published

Actions


Access Document


Authors


Expand authors...
Journal:
COMMUNICATIONS IN STATISTICS-SIMULATION AND COMPUTATION
Volume:
39
Issue:
9
Pages:
1779-1784
Publication date:
2010-01-01
DOI:
EISSN:
1532-4141
ISSN:
0361-0918
Source identifiers:
119965
Keywords:
Pubs id:
pubs:119965
UUID:
uuid:a0f33798-7918-4235-b764-2d264dac8abc
Local pid:
pubs:119965
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP